Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Smell of sulfur in the nose and in urine. Taking synthroid. Is that the reason?

I have had a weird smell in my nose . I first started noticing this smell when I went pee. It almost smell like a combination of vitamins , or sulfur , or like how a bowl of cheerios smell. I don t take vitamins, and the the only medication I am on is synthroid . Anyway I can smell it mostly in my nose, but when I pee too. Please can someone suggest why this is happening?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

In hypothyroid people allergic rhinitis or chronic rhinitis is very common even with normal tsh , in this disease the mucosa of nose gets inflammed with no sneezing or flu like symtoms , and that causes sulphur like smell.

I would like you to have a visit of ENT specialist to confirm this diagnosis and give you the necessary treatment

Synthyroid doesnot cause this

Hope this helps
Answered: Thu, 29 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor